# SDR DLM88001460

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 31,406 hours, 25,568 cycles
- Engine: Pwa JT8D219
- Engine time: 22,474 hours, 17,799 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO RIGHT ENGINE OIL STRAINER CLOGGED LIGHT.  REPLACED FILTER AND DIFFERENTIAL PRESSURE SWITCH.
